Pain In The Waist After Taking The Drug?
Nice to meet you……
From the information you provided, we did not find a brand of medicine with the name Amoxsun, so we cannot provide a more detailed explanation for you.
Even so, there is little information that we can convey, it is necessary for you to read the active ingredients of this drug, as well as the side effects of this drug which are listed on the packaging of this product. If you do not find instructions for use in Hamasan, and currently you feel back pain as a side effect of the drug, then you should stop taking this drug.
After you stop, it is hoped that the side effects of the drug will improve after the next 3 days, but also take care to help your back pain recovery process, by drinking enough water, avoiding sleeping late at night, avoiding physical fatigue, avoiding smoking when consuming it.
And if this complaint still persists, you should consult directly with your family doctor by bringing the medicine you are taking. Next, the doctor will conduct an examination related to your complaint, and determine the possible cause, whether due to the effects of drugs or spinal muscle stiffness, or due to the wrong position in the activity.
Treatment will be given by your doctor, so I can't give treatment without doing a direct examination.
But temporarily, you can use paracetamol (a drug for fever and muscle aches) according to the recommended dose written on the packaging.
That's the information we can convey, read also back pain.